Ver todas las categorías

Aleve Soft Grip Arthritis Cap Naproxen Sodium Caplets

5.0
(144)

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Unidades:
Checking store inventory

Información

Aleve Soft Grip Arthritis Cap Naproxen Sodium Caplets
50 u., 0.15 lb. N.° de artículo 353586

Elegible para HSA/FSA

Aleve Naproxen Sodium Pain Relief Caplets provide all day strong relief from minor arthritis pain, backaches and headache. This pain medicine for adults and children ages 12 and up is the #1 orthopedic surgeon recommended OTC brand for minor arthritic pain. The contoured, child?resistant bottle with a soft?grip cap fits comfortably in your hand. Each Naproxen Sodium 220 mg caplet is formulated for minor aches and pains due to minor arthritis, backache and headache, with the strength to last up to 12 hours. This pain reliever also temporarily reduces fever. Pain happens. Aleve it.

  • MEDICAMENTO CON EFECTO ANALGÉSICO POR HASTA 12 HORAS: medicamento para dolores leves por artritis, dolor de cabeza y dolor de espalda con efecto analgésico por hasta 12 horas
  • ANTIFEBRIL: este medicamento para el dolor para adultos y niños mayores de 12 años también reduce la fiebre temporalmente
  • EFFECTIVE PAIN RELIEF: from minor pain of arthritis available in easy?to?take caplet form
  • ENVASE A PRUEBA DE NIÑOS: las píldoras analgésicas Aleve vienen en un práctico frasco con tapa de seguridad a prueba de niños
  • DOCTOR RECOMMENDED: Aleve pain relief pills are the #1 orthopedic surgeon recommended OTC brand for minor arthritic pain
  • EASY TO TAKE: Aleve Naproxen Sodium caplets come in small, oval caplets that are easy to swallow
    Specifications
    ProblemaArtritis
    FormularioTabletas, pastillas y cápsulas
    Etapa de vidaAdulto
    Tipo de productoAnalgésicos
    Cantidad1-60 u.

    Ingredientes

    Indicaciones

    Advertencias

    From Aleve
    See all Aleve products
    Productos relacionados
    Advil
    4388
    HSA/FSA EligibleOne box of 18 Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Caplet Equivalent) for 8 Hour Pain ReliefAdvil Dual Action coated tablets relieve pain with the top two selling ...
    CVS Health
    686
    HSA/FSA EligibleCompare to Extra Strength Tylenol Caplets active ingredient. CVS Health Extra Strength Acetaminophen 500 mg temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. ...
    Excedrin
    336
    One bottle of 24 Excedrin PM Pain Reliever, Headache Relief and Nighttime Sleep-Aid CapletsPain reliever and nighttime sleeping aid that provides temporary headache and muscle pain relief accompanied by sleeplessnessCaffeine-free diphenhydramine, aspirin and acetaminophen caplets are ideal for nighttime headache ...
    *Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

    Aleve Soft Grip Arthritis Cap Naproxen Sodium Caplets

    5.0
    (144)
    Agotado